# SDR DALA2015021801418

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1228-1232
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK PLUG X 54 BTW BS 1228 - 1232.  REPAIR PLUG WAS REPLACED IAW SRM 53-05 FIG 4A AND SRM 51-10-3, PAR 14, 21,38 SRM 51-30-1.
